# SDR AALA20150121008

- Difficulty date: January 21, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 47,129 hours, 18,939 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS BLEND OUT AT AFT CARGO FWD FRAME ABOUT 4 INCHES FROM BOTTOM CORNER.  REQUIRED ADDITIONAL BLENDING & WAS THEN FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 53-00-0-2R-21 & EA 53-038234 DATED 1-21-15.
